# SDR HEEA955679

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 214175150105
- Condition: Defective
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPS OFF LINE - WON'T STAY ON LINE WITH LOAD.  (RECEIVED FROM BELL IN OVERHAULED CONDITION)
